# SDR CALA9901209

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR GOUGED ON PAN AROUND DOOR STOPS.  REPAIR DOUBLERS WERE INSTALLED IAW SRM 52-03, 51-10-4, 52-03, FIGURE 8 AND EA 5233-2-A0495.
